# SDR USAA2014100100007

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 3,798 hours, 578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256001
- Part serial: FR8314
- Condition: Low Pressure
- Location: L2 Door
- Part time: 3,798 hours, 578 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 05 CHECK L2 DOOR OPENING ASSIST BOTTLE PRESS LOW.  SERVICED L2 DOOR OPENING ASSIST BOTTLE IAW JOB CARD 33C80052002.
